# SDR IPXA2022041581179

- Difficulty date: April 5, 2022
- Submitted: April 15, 2022
- Operation: Air carrier
- Aircraft: N281UP
- Make and model: Doug MD-11F
- Aircraft serial: 48538
- Aircraft time: 70,712 hours, 16,298 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Floor Panel
- Part number: WSP0788502
- Condition: Corroded
- Location: Courier Area
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C4FWD CABIN FLOOR PANEL P/N WSP0788-502 AT STA Y=475.0 - Y=503.175 AND X=-36.000 - X=-47.500 HAS HEAVY CORROSION.REMOVED, REPLACED FLOOR PANEL WSP0788-502 IAW DWG WSP0788 AND DWG SP11530078, SRM 51-31-01 (MINOR)
